# SDR DHL2003604530

- Difficulty date: May 8, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Cargo Door
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO DOOR FORMER INNER SKIN CRACKED 1.000 AT STA 220.000, L-6,L-7L. REMOVED DAMAGED AREA FROM MAIN CARGO DOOR FORMER INNER SKIN AND FABRICATED FILLER AND DOUBLER IAW SRM 53-2-0 FIG 1D. CLEANED, TREATED AND FABRICATED AREA IAW SRM 51-1-8B. INSTALLED FILLER AND DOUBLER WITH NEW FASTENERS IAW SRM 51-3-0 PG 1.
